# SDR SWAA2022041992385

- Difficulty date: April 8, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF LOWER SURFACE HAS PULLED FIBERS / [01] EVALUATED PANEL 241AF AND FOUND AREA OF PULLED FIBERS ON LOWER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIALS AS: BMS 8-201 (A112601); BMS 9-3 (A10273). NEED OK TO BOND.;[02] VERIFIED AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M. AAR DIGITAL THERMOMETER 30347 150DEG 3HRS.;[04] REPAIRED AREA OF PULLED FIBERS ON LOWER SURFACE OF PANEL 241AF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
